# SDR A6WA2020020347143

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559-574
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT FS559+112 TO FS574, RBL 9 IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED SEAT TRACK IAW CRJ200 AMM 53-00-49.
